# SDR UPS06147153

- Difficulty date: June 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WON'T EXTINGUISH WITH SWITCH TO DISARM GOING TO ON, THEN TO DISARM SEEMS TO FIX PROBLEM.  REF WDM 33-51-00 FIG 101.  INSTALLED SERVICEABLE TOGGLE SWITCH 22 WL AND DIODE 73VD AS REQUIRED REF 20-45-21 AND ESPN 20-44-23 RESPECTIVELY.
